| Model Number |
105-0024 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was revised on (b)(6) 2022 due to a infection.Approximately 237 days after the first surgery.The surgeon explanted stem 32/10, ø 36+3 cup, centered glenosphere, two locking screw, two standard screw and glenoid baseplate.The surgeon implanted two cortical screw, two locking screw, two standard screw, eccentric glenosphere, ø40+9 cup, glenoid baseplate and ø 36/12 stem.
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
Additional Manufacturer Narrative
Event or Problem Description